# SDR CA050823004

- Difficulty date: August 18, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 22,357 hours
- Engine: Pwa PT6A28
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Loose
- Location: Feed Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) SUB PANEL RT NR 1 CB POPPED CAUSING MULTIPLE SYSTEM FAILURES.  INVESTIGATION FOUND DUAL FEED BUSS HAD AN OPEN.  FURTHER INVESTIGATION REVEALED MULTIPLE WIRING ABNORMALITIES FROM POOR MAINTENANCE IN THE PAST, AND ELECTRICAL CONNECTIONS LOOSE FROM AGE.
